Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Banach spaces with an unconditional basis that are isomorphic to a nonatomic Banach lattice


Author: Lea McClaran
Journal: Proc. Amer. Math. Soc. 123 (1995), 471-476
MSC: Primary 46B15; Secondary 46B42
MathSciNet review: 1254847
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that if X is a Banach space with an unconditional basis, then X is isomorphic to a nonatomic Banach lattice which is not order continuous if and only if X contains a subspace isomorphic to $ {c_0}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B15, 46B42

Retrieve articles in all journals with MSC: 46B15, 46B42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1254847-0
PII: S 0002-9939(1995)1254847-0
Article copyright: © Copyright 1995 American Mathematical Society